# SDR 95ZZZX905

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4998W
- Make and model: Gulstm 114
- Aircraft serial: 14318
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 755003
- Condition: Failed
- Location: Nlg
- Part time: 1,808 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM LUK, PILOT HEARD A LOUD CRACK AT GEAR RETRACTION.  NOSE GEAR WOULD NOT RETRACT.  PILOT CYCLED GEAR DOWN AND LANDED WITHOUT INCIDENT.  JACKED AIRCRAFT AND FOUND UPPER DRAG BRACE CRACKED.  REPLACED WITH NEW UNIT.
